Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 41, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 15, 2018, 10:54 PM CDT for 4 counties in Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 10:54 PM CDT (03:54 UTC)
- Expired
- May 16, 2018, 12:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 11:04 PM CDT | HAIL 1 | 1 Sse Miami, TX | LATE REPORT OF QUARTER SIZE HAIL. |
| May 15, 11:04 PM CDT | HAIL 2 | 3 Sw Miami, TX | LATE REPORT FROM COUNTY SHERIFF OF HAIL DAMAGED VEHICLES DUE TO HAIL THE SIZE OF HEN EGGS. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1250 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.4
The text
As transmitted.
070
WUUS54 KAMA 160354
SVRAMA
TXC211-295-357-393-160500-
/O.NEW.KAMA.SV.W.0041.180516T0354Z-180516T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
1054 PM CDT TUE MAY 15 2018
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Southwestern Lipscomb County in the Panhandle of Texas...
Roberts County in the Panhandle of Texas...
Western Hemphill County in the Panhandle of Texas...
Southern Ochiltree County in the Panhandle of Texas...
* Until midnight CDT
* At 1054 PM CDT, severe thunderstorms were located along a line
extending from 13 miles southeast of Farnsworth to 4 miles north of
Codman, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Canadian, Miami, Wolf Creek Park, Waka, Codman and Lora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3562 10095 3619 10109 3629 10109 3622 10044
3562 10025
TIME...MOT...LOC 0354Z 291DEG 30KT 3615 10087 3571 10073
HAIL...1.25IN
WIND...60MPH
$$
JC3 follow-up statements
594
WWUS54 KAMA 160416
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1116 PM CDT TUE MAY 15 2018
TXC211-295-357-393-160500-
/O.CON.KAMA.SV.W.0041.000000T0000Z-180516T0500Z/
Lipscomb TX-Roberts TX-Hemphill TX-Ochiltree TX-
1116 PM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN LIPSCOMB...EASTERN ROBERTS...WESTERN HEMPHILL AND
SOUTHEASTERN OCHILTREE COUNTIES...
At 1115 PM CDT, severe thunderstorms were located along a line
extending from 8 miles south of Wolf Creek Park to 5 miles southeast
of Miami, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Canadian, Miami and Lora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3562 10074 3613 10096 3622 10044 3562 10025
TIME...MOT...LOC 0415Z 291DEG 30KT 3610 10069 3565 10055
HAIL...1.25IN
WIND...60MPH
$$
JC192
WWUS54 KAMA 160434
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1134 PM CDT TUE MAY 15 2018
TXC211-295-357-393-160500-
/O.CON.KAMA.SV.W.0041.000000T0000Z-180516T0500Z/
Lipscomb TX-Roberts TX-Hemphill TX-Ochiltree TX-
1134 PM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN LIPSCOMB...EASTERN ROBERTS...WESTERN HEMPHILL AND
SOUTHEASTERN OCHILTREE COUNTIES...
At 1134 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Canadian to 5 miles northeast of
New Mobeetie, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Canadian and Lora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3562 10059 3612 10077 3616 10042 3562 10025
TIME...MOT...LOC 0434Z 291DEG 30KT 3605 10053 3560 10039
HAIL...1.25IN
WIND...60MPH
$$
JC181
WWUS54 KAMA 160455
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1155 PM CDT TUE MAY 15 2018
TXC211-295-357-393-160505-
/O.EXP.KAMA.SV.W.0041.000000T0000Z-180516T0500Z/
Lipscomb TX-Roberts TX-Hemphill TX-Ochiltree TX-
1155 PM CDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LIPSCOMB...
EASTERN ROBERTS...WESTERN HEMPHILL AND SOUTHEASTERN OCHILTREE
COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Amarillo.
LAT...LON 3562 10059 3612 10077 3616 10042 3562 10025
TIME...MOT...LOC 0455Z 291DEG 30KT 3602 10043 3557 10029
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:16 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 15, 6:16 PM CDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 616 PM CDT Tue May 15 2018 .MESOSCALE UPDATE... ...Severe weather possible today... * Synoptic Overview: Currently watching mid-level shortwave embedded in the southwesterly flow as it crosses northeastern NM. This wave will help cool and moisten the mid/upper levels as PVA increases across the western Panhandles over the next 1-2 hours. This is occurring in an upslope flow regime with low level winds almost due easterly as of 2200z. * Mesoscale: Several boundaries can be inferred in a recovering post-frontal environment using low level radar returns and visible satellite. Moisture convergence is maximized along a boundary stretching from roughly Tucumcari, NM to near Post, TX. Storms are also forming in the higher elevations of northeastern New Mexico as the shortwave moves over the upslope flow, helping promote deep moist convection. kinematic conditions support splitting supercells behind the boundary. The 20z special sounding at KAMA showed plenty of SBCAPE (~2400 J/kg), however, a robust EML results in a MLCAPE of only ~900 J/kg and ~100 J/kg MLCIN. Short term model guidance suggest erosion of the CAP by 00z, but there is some concern that anvil shadows may help retain low level stability as storms move in the from the west. If the CAP can be overcome by approaching/developing storms, effective shear values of 40-50 knots with CAPE in the HGZ of 600-800 J/kg will be available. Some isolated supercell structures are already being observed in northeastern New Mexico and the South Plains. Storms may grow upscale becoming more linear as it approaches the central Texas/Oklahoma Panhandles if ascent with shortwave can interact with the low level jet and storm cold pool interactions. Even though the low level jet is not progged to be very strong this evening, it does look like winds around 850mb will increase between now and about 02z. This will increase low level directional shear with LCL heights around 1000-2000 m. Storms should merge and grow upscale to become more of a linear MCS mode as they approach the central Panhandles. DCAPE values are large at 1000-2000 J/kg. * Threats: Large hail around golf ball size is the primary threat early in the evening. A few very large hail reports around tennis ball size can't be ruled out. An isolated brief tornado can't be ruled out during the early evening as discrete cells move into the western Texas Panhandle. If storms become more linear with time, straight line winds would likely become more dominant threat with 65-75 mph winds possible with any microburst or bowing structures. * Timing & Location: Primarily between now and midnight. Ward && .PREV DISCUSSION... /Issued 328 PM CDT Tue May 15 2018/ DISCUSSION... A favorable pattern for storms to continue for the next several days across the Panhandles. It's possible that the much needed moisture will finally be returning to the central and possibly western Panhandles. Eastern Panhandles have received several rounds of precipitation and they too continue to be in the spotlight for moisture. Return easterly flow at the surface will keep the dryline over the eastern NM to western TX area for the next several days. This in conjunction with several upper level low pressure systems setting up over the western CONUS will continue the southwest flow and potential moisture plume to continue over the Panhandle area. As a result thunderstorms are in the forecast for the next several days. Today will be the focus of the forecast as the majority of the Panhandles are in a slight risk for severe weather. CAMs are well in agreement with a line of storms that will push across the area this evening. Looks like they will enter the area around 6 to 7 pm this evening as a line of storms. Hail and damaging wind will be the primary threat with isolated tornado potential. SPC has a 60 percent chance for a Watch to be issued for our western Panhandle areas. This looks favorable as storms are already developing across the mountains of NM and progressing east towards the Panhandles. 20Z special sounding still shows a capping inversion 112 J/kg of CIN in the ML, thusly supercells ahead of the line tonight do not look to favorable. DCAPE values of about 1200 J/kg with and ESE storm motion of 20kts could result in collapsing storms producing 70+ mph wind gusts. More to come with a meso update if Severe Thunderstorm Watch is issued. Weber AVIATION...18Z TAFS... Some patchy MVFR will linger through the early afternoon, but VFR should become more dominant later in the afternoon. Scattered thunderstorms will be possible mainly during the late afternoon into the evening. Added tempo groups to cover expected timing of storms, but amendments may be needed based on the latest observations. Strong outflow winds are possible with any thunder activity. Otherwise, winds will gradually veer from northeast to more southeast through the evening. A frontal boundary is trying to push into the OK Panhandle, but should stall before making it to KGUY. However, if it pushes further south than expected, KGUY could see a shift in the winds to a more northerly direction. Redevelopment of low ST is possible overnight tonight, with areas of MVFR or even some IFR cigs being possible. Ward && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 7/89
Hazardous weather outlook, May 15, 2:41 PM CDT, 8 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 241 PM CDT Tue May 15 2018 OKZ001>003-TXZ001>020-317-160745- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 241 PM CDT Tue May 15 2018 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Isolated to scattered thunderstorms possible this afternoon across the Oklahoma and Texas Panhandles. Storms that form will have the potential to become strong to severe, with large hail and damaging winds the primary hazards. There is the potential for a line of strong to severe storms this evening across the Panhandles. Again hail and wind will be the primary threats with these storms. Isolated tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible Wednesday through Monday across much of the Oklahoma and Texas Panhandles. Some storms that develop will have the potential to become strong to severe, with large hail and damaging winds the primary hazards. .SPOTTER INFORMATION STATEMENT... Spotter groups and emergency management officials across mainly the Texas Panhandle should remain alert and be ready for possible activation later this afternoon and evening.
In the hours before
Local storm report, May 15, 9:45 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
945 PM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM FUNNEL CLOUD MORSE 36.06N 101.48W
05/15/2018 HANSFORD TX TRAINED SPOTTER
ROTATING WALL CLOUD WITH BRIEF FUNNELS BEING PRODUCED.
DIME SIZE HAIL ALSO REPORTED.
0943 PM HAIL MORSE 36.06N 101.48W
05/15/2018 E0.75 INCH HANSFORD TX TRAINED SPOTTER
ROTATING WALL CLOUD WITH BRIEF FUNNELS BEING PRODUCED.
DIME SIZE HAIL ALSO REPORTED.
&&
EVENT NUMBER AMA1800043
EVENT NUMBER AMA1800044
BIEDALocal storm report, May 15, 9:51 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
951 PM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 2 S MORSE 36.03N 101.47W
05/15/2018 E1.00 INCH HUTCHINSON TX TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED.
&&
EVENT NUMBER AMA1800045
BIEDASpecial weather statement, May 15, 9:57 PM CDT, 57 minutes before
Special Weather Statement National Weather Service Amarillo TX 957 PM CDT TUE MAY 15 2018 TXZ019-020-160400- Donley TX-Collingsworth TX- 957 PM CDT TUE MAY 15 2018 ...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH AND EASTERN DONLEY COUNTIES UNTIL 1100 PM CDT... At 957 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 9 miles west of Dozier to 8 miles south of Hedley. Movement was east at 30 mph. Dime size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Wellington, Hedley, Dodson, Lutie, Lelia Lake, Dozier, Quail and Samnorwood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A severe thunderstorm watch remains in effect until 100 AM CDT for the Panhandle of Texas. LAT...LON 3475 10000 3475 10085 3514 10065 3518 10000 TIME...MOT...LOC 0257Z 279DEG 28KT 3509 10051 3475 10071 DGW
Special weather statement, May 15, 10:13 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1013 PM CDT TUE MAY 15 2018
TXZ002-003-007-008-160345-
Hutchinson TX-Sherman TX-Hansford TX-Moore TX-
1013 PM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUTCHINSON...
SOUTHEASTERN SHERMAN...SOUTHWESTERN HANSFORD AND NORTHEASTERN MOORE
COUNTIES UNTIL 1045 PM CDT...
At 1013 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Sunray, or 19 miles northeast of Dumas, moving
southeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Sunray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.
LAT...LON 3618 10187 3630 10170 3619 10139 3601 10153
3594 10166 3590 10182
TIME...MOT...LOC 0313Z 326DEG 21KT 3607 10172
DGWSpecial weather statement, May 15, 10:29 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1029 PM CDT TUE MAY 15 2018
TXZ003-004-008-009-160400-
Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
1029 PM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUTCHINSON...
SOUTHEASTERN HANSFORD...NORTHWESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES UNTIL 1100 PM CDT...
At 1029 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Spearman to 17 miles south
of Waka. Movement was southeast at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Spearman and Waka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.
LAT...LON 3592 10080 3599 10108 3606 10125 3634 10114
3616 10075
TIME...MOT...LOC 0329Z 312DEG 23KT 3613 10106 3603 10109
DGWSpecial weather statement, May 15, 10:33 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1033 PM CDT TUE MAY 15 2018
TXZ003-007-008-160400-
Hutchinson TX-Hansford TX-Moore TX-
1033 PM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUTCHINSON...SOUTH
CENTRAL HANSFORD AND EAST CENTRAL MOORE COUNTIES UNTIL 1100 PM CDT...
At 1033 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Pringle, or 23 miles north of Borger, moving
southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Morse and Pringle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.
LAT...LON 3606 10125 3578 10151 3594 10175 3597 10162
3601 10155 3610 10147
TIME...MOT...LOC 0333Z 309DEG 27KT 3598 10154
DGWThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:04 PM CDT | Special Weather Statement | AMA | Oldham | 26 min |
| May 15, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
| May 15, 7:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 31 min |
| May 15, 8:03 PM CDT | Special Weather Statement | AMA | Sherman | 27 min |
| May 15, 8:17 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 58 min |
| May 15, 8:47 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Sherman | 58 min |
| May 15, 9:01 PM CDT | Special Weather Statement | AMA | Donley | 29 min |
| May 15, 9:26 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| May 15, 9:35 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman | 55 min |
| May 15, 9:57 PM CDT | Special Weather Statement | AMA | Collingsworth | 63 min |
| May 15, 10:08 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 55 min |
| May 15, 10:13 PM CDT | Special Weather Statement | AMA | Hansford | 32 min |
| May 15, 10:29 PM CDT | Special Weather Statement | AMA | Ochiltree | 31 min |
| May 15, 10:33 PM CDT | Special Weather Statement | AMA | Hutchinson | 27 min |
| May 15, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 64 min |
| May 15, 11:49 PM CDT | Special Weather Statement | AMA | Hemphill | 56 min |
| May 16, 12:07 AM CDT | Special Weather Statement | AMA | Gray | 53 min |
| May 16, 12:25 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Wheeler | 35 min |
| May 16, 7:47 AM CDT | Special Weather Statement | AMA | Donley | 28 min |
| May 16, 8:55 AM CDT | Special Weather Statement | AMA | Donley | 35 min |
| May 16, 4:57 PM CDT | Special Weather Statement | AMA | Lipscomb | 33 min |
| May 16, 5:29 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 46 min |
| May 16, 5:31 PM CDT | Special Weather Statement | AMA | Roberts | 29 min |
| May 16, 5:54 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 51 min |
| May 16, 6:05 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 37 min |
| May 16, 6:14 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 61 min |
| May 16, 6:40 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 65 min |
| May 16, 6:55 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.